# SDR CA110208014

- Difficulty date: February 1, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Propjt 200INTRCP
- Engine: Cont O470M
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DURING REVENUE FLIGHT, ON TAKE-OFF ROLL, FLIGHT WAS ABORTED WHEN CREW NOTICED LEFT AND RIGHT FADEC FAULT CAS MESSAGE. AIRCRAFT TAXIED BACK TO HANGAR. TROUBLESHOOTING ONGOING.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
